JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON A WEYL-TYPE ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.269-277
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.269
 Title & Authors
A NOTE ON A WEYL-TYPE ALGEBRA
Fernandez, Juan C. Gutierrez; Garcia, Claudia I.;
  PDF(new window)
 Abstract
In a paper of S. H. Choi [2], the author studied the derivations of a restricted Weyl Type non-associative algebra, and determined a 1-dimensional vector space of derivations. We describe all the derivations of this algebra and prove that they form a 3-dimensional Lie algebra.
 Keywords
Non-associative algebra;Lie algebra;derivation;
 Language
English
 Cited by
 References
1.
H.M. Ahmadi and Ki-Bong Nam, J. Pakinathan, Lie admissible non-associative algebras, Algebra Colloq., 12 (2005), 113-120. crossref(new window)

2.
Seul Hee Choi, Notes on an algebra with scalar derivations, Honam Math. J. 36 (2014), 179-186. crossref(new window)

3.
Seul Hee Choi, Jongwoo Lee and Ki-Bong Nam, Derivations of a restricted Weyl-type algebra containing the polynomial ring, Comm. in Algebra, 36 (2008), 3435-3446. crossref(new window)

4.
I. Kaplansky, The first summer mathematical institute, Bull. Amer. Math. Soc., 60 (1954), 457-471. crossref(new window)

5.
Jongwoo Lee and Ki-Bong Nam, Non-associative algebras containing the matrix ring, Linear Algebra Appl. 429 (2008), 72-78. crossref(new window)

6.
Ki-Suk Lee and Ki-Bong Nam, Some W-type algebras I, J. Appl. Algebra Discrete Struct., 2 (2004), 39-46.

7.
Ki-Bong Nam, On some non-associative algebras using additive groups, Southeast Asian Bull. Math., 27 (2003), 493-500.

8.
Ki-Bong Nam and Seul Hee Choi, Automorphism group of non-associative algebra ${\overline{WN_{2,0,0_1}}$, J. Comput. Math. and Optim., 1 (2005), 35-44.

9.
Ki-Bong Nam and Seul Hee Choi, On evaluation algebras, Southeast Asian Bull. Math., 29 (2005), 381-385.

10.
J.M. Osborn, New simple infinite-dimensional Lie algebras of characteristic 0, J. Algebra, 185 (1996), 820-835. crossref(new window)

11.
D.S. Passman, Simple Lie algebras of Witt type, J. Algebra, 206 (1998), 682-692. crossref(new window)